# SDR UIEA2018121982867

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 75,811 hours, 10,580 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET OF RH SIDE LATERAL CENTRAL CONTROL PACKAGE.( 1.REMOVE DAMAGE PART I.A.W. SRM 51-40-02 REV.41  2.ACCOMPLISHED EI NO.T2018A53M-7267 REV.0.  3.INSTALL NEW FAB PART I.A.W. SRM 51040-02 REV.41 AND DWG NO.25141020 ID 0003 REV.K  4.JOB COMPLETED AND CONDITION CHECK NORMAL. )
